# SDR SWAA2023081575986

- Difficulty date: July 6, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL TOP ANGLE BS 380-400 RBL 40 WL 208.<[01] UPDATED MEASUREMENTS. UPON FURTHER INVESTIGATION PART WILL BE A REPLACEMENT PER SRM 51-10-02 STEP 9. UPDATED STEP 2.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] REMOVED DAMAGED ANGLE DUE NOT SRM DATA FOUND AND INSTALLED NEW INTERCOSTAL TOP ANGLE BS 380-400 RBL 40 WL 208 IAW SRM 51-40-02-0G-0. AND DWG 143A5400;[04] VERIFIED COMPLETE STEP 1.;[05] VERIFIED MEASUREMENTS.
